# SDR DALA2022072905231

- Difficulty date: July 27, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 84,385 hours, 39,054 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Intercostal
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 661 CORROSION ON INTERCOSTAL BTW STA FS 1360- FS1380 , STGR 27LH AFT CARGO. CORRECTIVE ACTION: SUMMARY OF NRC 00305: INTERCOSTAL BTW STA FS 1360-FS1380 , STGR 27LH AFT CARGO WAS REPAIRED PER B757-200 SRM. (2338243)
